Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 68, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Apr 28, 2016, 11:20 AM CDT for Pearl River County, Mississippi. It took effect at Apr 28, 2016, 7:00 PM CDT. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2016, 11:20 AM CDT (16:20 UTC)
- In effect from
- Apr 28, 2016, 7:00 PM CDT
- Expired
- Apr 29, 2016, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pearl River County, MS
The river
Written for the forecast point West Hobolochitto Creek near McNeill (MNLM6). The gauge peaked at 14.52 ft at Apr 28, 2016, 4:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492360, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
363 WGUS44 KLIX 281620 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1120 AM CDT THU APR 28 2016 ...The National Weather Service in New Orleans Baton Rouge has issued a flood warning for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-290600- /O.NEW.KLIX.FL.W.0068.160429T0000Z-160429T0600Z/ /MNLM6.1.ER.160429T0000Z.160429T0000Z.160429T0000Z.NO/ 1120 AM CDT THU APR 28 2016 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The West Hobolochitto Creek Near McNeill. * from this evening to late tonight. * At 10:45 AM Thursday the stage was 12.5 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to near flood stage this evening. * Impact...At 15.0 feet...Some secondary roads near the stream north of Picayune will be inundated. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$
1 follow-up statement
257 WGUS84 KLIX 290124 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 824 PM CDT THU APR 28 2016 ...The flood warning has been cancelled for the following creek in Mississippi... The West Hobolochitto Creek Near McNeill affecting Pearl River County && MSC109-290154- /O.CAN.KLIX.FL.W.0068.000000T0000Z-160429T0600Z/ /MNLM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 824 PM CDT THU APR 28 2016 The Flood Warning is cancelled for The West Hobolochitto Creek Near McNeill. * At 7:45 PM Thursday the stage was 13.9 feet. * Flood stage is 15.0 feet. * Forecast...The creek crested below flood stage at 14.5 feet. No flooding is expected in the near future. * Impact...At 12.0 feet...Minor agricultural and forestry flooding will develop in rural areas. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 28, 4:09 AM CDT, 7 hours 11 minutes earlier.
Area forecast discussion, Apr 28, 4:09 AM CDT, 7 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
409 AM CDT THU APR 28 2016
.SHORT TERM... RADAR BEGAN SHOWING SHOWER INITIATION AROUND 07Z ALONG
THE ATCHAFALAYA BASIN WITH COVERAGE CONTINUING TO EXPAND NORTHEAST
THROUGH THE TYPING OF THIS DISCUSSION. THE WIDTH OF ACTIVITY EXTENDS
FROM WEST OF BTR TO AROUND BIX. THIS REGION IS FULL OF MOISTURE RICH
SURFACE AIR WITH DEWPOINTS IN THE 70S. NORTH OF BTR SHOWS TD'S
DROPPING OF CONSIDERABLY. FEW CHANGES SYNOPTICALLY WILL ALLOW FOR
FAIRLY STEADY SW TO NE STREAM OF SHOWERS AND THUNDERSTORMS
THROUGHOUT THE DAY. THUNDER WILL LIKELY BE LIMITED THIS MORNING
ALTHOUGH DO HAVE SOME STRIKES OBSERVED JUST NORTH OF THE WFO THIS
MORNING. SO WENT WITH ISOLATED THUNDERSTORMS IN THE MORNING PERIOD
AND MORE WIDESPREAD STORMS IN THE AFTERNOON. OVERALL COVERAGE SHOULD
REMAIN FAIRLY STEADY TODAY PER MESO AND MEDIUM RANGE MODELS. MODEL
SOUNDINGS DO SHOW THE POTENTIAL FOR AT LEAST A FEW STRONG TO
SEVERE STORMS TODAY WITH MID LEVELS COLD ENOUGH TO PRODUCE MILDLY
STEEP LAPSE RATES AND CAPE VALUES UPWARDS OF 3000 J/KG. THIS IN
COMBINATION WITH WBZ UNDER 10KFT SUGGEST HAIL WILL BE THE GREATEST
THREAT TODAY. INSTABILITY BEING QUITE ELEVATED AND WARM LOW LEVELS
SHOULD AIDE IN HAIL MELTING AND LIMIT SIZE TO MARGINALLY SEVERE
LEVELS.
ACTIVITY WILL BEGIN TO TAPER THIS EVENING THROUGH MOST OF FRIDAY AS
UPPER LEVEL RIDGE OVER THE SWRN GULF OF MEXICO BUILDS NORTHEAST.
THIS WILL LIMIT CONVECTION TO NORTHERN FRINGES OF THE CWA FRIDAY
AFTERNOON. ADDITIONALLY...TEMPS WILL LIKELY RESPOND TO INCREASING
HEIGHTS SO INCREASED HIGHS INTO THE UPPER 80S FOR ALL EXCEPT COASTAL
AREAS.
&&
.LONG TERM...
HEADING INTO THE WEEKEND AN UPPER LEVEL LOW WILL ROTATE NORTHEAST
OUT OF THE DESERT SOUTHWEST AND MOVE INTO THE CENTRAL
PLAINS...WEAKENING AS IT DOES SO. THE RIDGE OVERHEAD WILL BEGIN TO
SUPPRESS SOUTHWARD AND ALLOW FOR SHOWERS AND STORMS TO SPREAD
SOUTHEAST OVER THE AREA. COULD HAVE A RELATIVELY HIGH GRADIENT IN
RAIN CHANCES RANGING FROM BARELY 20 PERCENT ON THE MS COAST TO
NEARLY 50 PERCENT IN POINT COUPEE PARISH.
WEAK COLD FRONT ASSOCIATED WITH THE UPPER TROUGH WILL FINALLY REACH
THE AREA ON SUNDAY AS THE TROUGH IS ABSORBED BY GENERAL TROUGHING
ALREADY IN PLACE OVER THE NORTHEASTERN CONUS. THIS BOUNDARY WILL BE
PROMOTE MORE WIDESPREAD DEVELOPMENT WITH POPS AS HIGH AS 70 PERCENT.
ALTHOUGH RAIN CHANCES WILL LOWER GOING INTO NEXT WEEK AS THE
BOUNDARY WEAKENS...LIKELY TO HAVE UNSETTLED WEATHER UNTIL SECONDARY
UPPER TROUGH SHIFTS SOUTH OUT OF CANADA AND PUSHES MOISTURE SOUTH
INTO THE GULF OF MEXICO.
MEFFER
&&
.AVIATION... MOST TERMINALS HAVE DEVELOPED MVFR CEILINGS OVER THE
LAST COUPLE OF HOURS...WITH KHUM REPORTING IFR CEILINGS. EXPECT THIS
TREND TO CONTINUE FOR THE REMAINDER OF THE OVERNIGHT HOURS AND INTO
MID-MORNING. RADAR HAS SHOWN THE DEVELOPMENT OF SHRA OVER THE LAST
HOUR OR SO...AS WAS INDICATED BY THE MESOSCALE SHORT TERM MODELING.
HAVE NOT SEEN ANY THUNDER REPORTED YET...BUT CANNOT RULE IT OUT.
WILL CONTINUE TO MONITOR RADAR TRENDS WITH AN EYE TOWARD REMOVING
MENTION OF THUNDER AND JUST GO WITH SHRA. DO EXPECT AN IMPROVEMENT
TO VFR CONDITIONS BY 18Z. LIKELY TO BE A REPEAT OF MVFR CEILINGS
AFTER 06Z FRIDAY. 35
&&
.MARINE...
SHORTWAVE RIDGING ALOFT SHOULD ALLOW WIND AND WAVE CONDITIONS TO
RELAX FOR ABOUT 24 HOURS BEFORE GRADIENT BEGINS TO TIGHTEN AGAIN AS
LOW PRESSURE DEVELOPS OVER WEST TEXAS. LIKELY TO RENEW EXERCISE
CAUTION HEADLINES OVER THE WESTERN WATERS BY MIDDAY FRIDAY. DO NOT
ANTICIPATE WINDS/WAVES TO BECOME STRONG ENOUGH TO JUSTIFY SMALL
CRAFT ADVISORIES THOUGH. THE EXERCISE CAUTION HEADLINES MAY BE
NECESSARY THROUGH MUCH OF THE WEEKEND...AT LEAST OVER THE WESTERN
WATERS. 35
&&
.DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MINOR RIVER FLOODING.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 86 68 87 68 / 40 20 20 10
BTR 86 70 88 70 / 50 10 10 10
ASD 83 70 86 70 / 60 10 10 10
MSY 82 72 86 71 / 60 10 10 10
GPT 82 72 83 71 / 60 10 10 10
PQL 82 68 84 68 / 60 10 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 28, 10:25 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1025 AM CDT THU APR 28 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-290330- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1025 AM CDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT LOCALIZED VERY HEAVY RAINFALL WILL CONTINUE INTO THE AFTERNOON. ALREADY UPWARDS OF 10 INCHES OF RAIN HAVE FALLEN OVER ISOLATED AREAS IN COASTAL MISSISSIPPI. RAINFALL OF 2 TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE THROUGH TODAY OVER THE NORTH AND SOUTHSHORES AND COULD HAPPEN QUITE QUICKLY. THIS WILL LEAD TO FLASH FLOOD CONCERNS AND WITH THAT HAVE ISSUED A FLASH FLOOD WATCH THROUGH 7 PM THIS EVENING FOR ALL AREAS SURROUNDING LAKE PONTCHARTRAIN ALONG WITH HARRISON AND HANCOCK COUNTIES WHICH ARE CURRENTLY DEALING WITH FLASH FLOODING. THERE IS A MARGINAL RISK FOR SEVERE WEATHER ON TODAY WITH LARGE HAIL AND DAMAGING THUNDERSTORMS WINDS BEING THE MAIN THREATS. FREQUENT LIGHTNING STRIKES AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY DURING THE PERIOD...WITH MORE NUMEROUS THUNDERSTORMS EXPECTED ON SUNDAY. A FEW OF THE STORMS ON SUNDAY COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... PLEASE SEND ANY REPORTS OF FLASH FLOODING OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Apr 28, 9:42 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
942 AM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLASH FLOOD 4 N GULFPORT 30.44N 89.07W
04/28/2016 HARRISON MS PUBLIC
MULTIPLE HOMES AND BUSINESSES FLOODED NEAR THREE RIVER
RD.
&&
CBANNANLocal storm report, Apr 28, 9:54 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
954 AM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL 5 ENE BILOXI 30.44N 88.86W
04/28/2016 E1.25 INCH JACKSON MS OTHER FEDERAL
QUARTER TO HALF DOLLAR SIZE HAILED OBSERVED BY RETIRED
NAVAL METEOROLOGIST IN ST MARTIN.
&&
CBANNANLocal storm report, Apr 28, 10:09 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1009 AM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 AM FLASH FLOOD 3 S LYMAN 30.47N 89.13W
04/28/2016 HARRISON MS BROADCAST MEDIA
PART OF LAMBRECHT ROAD WASHED AWAY NEAR ROBINSON ROAD IN
GULFPORT.
&&
ANSORGELocal storm report, Apr 28, 10:44 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1044 AM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN 8 N GULFPORT 30.50N 89.07W
04/28/2016 M7.88 INCH HARRISON MS EMERGENCY MNGR
HARRISON COUNTY 911 TOWER AT HWY 49 AND NORTH SWAN ROAD
RAIN GAGE MEASURED 7.88 INCHES OF RAIN.
&&
CBANNANLocal storm report, Apr 28, 10:47 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1047 AM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM HEAVY RAIN 2 NNW MCNEIL 30.70N 89.65W
04/28/2016 M2.97 INCH PEARL RIVER MS COCORAHS
&&
CBANNANLocal storm report, Apr 28, 11:09 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1109 AM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HAIL 4 NNW GULFPORT 30.44N 89.09W
04/28/2016 E1.00 INCH HARRISON MS PUBLIC
QUARTER SIZED HAIL IN ORANGE GROVE AREA OF GULFPORT
AROUND 550AM. ALSO REPORTED DIME SIZED HAIL AROUND 610AM.
REPORT VIA SOCIAL MEDIA.
0606 AM HAIL 4 NNW GULFPORT 30.44N 89.09W
04/28/2016 E0.75 INCH HARRISON MS BROADCAST MEDIA
DIME SIZE HAIL IN ORANGE GROVE AREA OF GULFPORT. TIME
ESTIMATED.
0612 AM HAIL 2 NNW BILOXI 30.44N 88.94W
04/28/2016 E0.88 INCH HARRISON MS OTHER FEDERAL
TIME ESTIMATED FROM RADAR.
0630 AM HAIL 5 ENE BILOXI 30.44N 88.86W
04/28/2016 E1.25 INCH JACKSON MS OTHER FEDERAL
QUARTER TO HALF DOLLAR SIZE HAILED OBSERVED BY RETIRED
NAVAL METEOROLOGIST IN ST MARTIN.
0635 AM HAIL OCEAN SPRINGS 30.41N 88.80W
04/28/2016 E1.00 INCH JACKSON MS NWS EMPLOYEE
NICKEL TO QUARTER SIZED HAIL OCCURRED FROM ABOUT 635AM TO
NOW /640AM/.
0651 AM HAIL 4 NNE OCEAN SPRINGS 30.46N 88.78W
04/28/2016 E0.50 INCH JACKSON MS EMERGENCY MNGR
MARBLE SIZE HAIL EAST OF EXIT 50 ON I-10.
0715 AM HEAVY RAIN SAUCIER 30.64N 89.14W
04/28/2016 M6.50 INCH HARRISON MS BROADCAST MEDIA
0717 AM FLASH FLOOD 5 ESE LYMAN 30.47N 89.06W
04/28/2016 HARRISON MS BROADCAST MEDIA
WATER RESCUE ON ONEAL DRIVE IN GULFPORT.
0726 AM FLASH FLOOD GULFPORT 30.39N 89.07W
04/28/2016 HARRISON MS EMERGENCY MNGR
STANDING WATER NORTH AND SOUTH OF I-10 IN LONG
BEACH...GULFPORT...BILOXI...DIBERVILLE AND RURAL HARRISON
COUNTY. WATER ENTERING A HOME ON KIMBERLY DRIVE IN
GULFPORT.
0733 AM HEAVY RAIN 5 NW BILOXI 30.47N 88.99W
04/28/2016 M4.50 INCH HARRISON MS BROADCAST MEDIA
PERSONAL WEATHER STATION REPORTED 4.5 INCHES OF RAIN IN
WOOLMARKET. VIA SOCIAL MEDIA.
0810 AM HEAVY RAIN 7 NW BILOXI 30.49N 89.01W
04/28/2016 M9.98 INCH HARRISON MS EMERGENCY MNGR
AS OF 810AM EMERGENCY MANAGEMENT IN HARRISON COUNTY
MEASURED NEAR 10 INCHES OF RAIN AT 7473 WOOLMARKET RD.
0810 AM HEAVY RAIN 4 N GULFPORT 30.44N 89.07W
04/28/2016 M6.66 INCH HARRISON MS COCORAHS
0830 AM HEAVY RAIN LYMAN 30.50N 89.13W
04/28/2016 M9.48 INCH HARRISON MS COCORAHS
0830 AM HEAVY RAIN 5 SE SAUCIER 30.58N 89.08W
04/28/2016 M5.33 INCH HARRISON MS COCORAHS
0830 AM HEAVY RAIN 1 W MCNEIL 30.67N 89.66W
04/28/2016 M3.23 INCH PEARL RIVER MS COCORAHS
0835 AM HEAVY RAIN DIAMONDHEAD 30.38N 89.37W
04/28/2016 M3.19 INCH HANCOCK MS COCORAHS
0847 AM FLASH FLOOD 4 ESE BILOXI 30.39N 88.87W
04/28/2016 HARRISON MS EMERGENCY MNGR
HIGHWAY 90 EAST OF BILOXI IS FLOODED.
0848 AM HEAVY RAIN 2 NNW MCNEIL 30.70N 89.65W
04/28/2016 M2.97 INCH PEARL RIVER MS COCORAHS
0854 AM FLASH FLOOD 5 WSW GULFPORT 30.35N 89.14W
04/28/2016 HARRISON MS LAW ENFORCEMENT
AVENUE OF THE OAKS AND BEAR CREEK DRIVE ON THE UNIVERSITY
OF SOUTHERN MISSISSIPPI GULF PARK CAMPUS ARE FLOODED.
0915 AM FLASH FLOOD 4 N GULFPORT 30.44N 89.07W
04/28/2016 HARRISON MS PUBLIC
MULTIPLE HOMES AND BUSINESSES FLOODED NEAR THREE RIVER
RD.
1006 AM FLASH FLOOD 3 S LYMAN 30.47N 89.13W
04/28/2016 HARRISON MS BROADCAST MEDIA
PART OF LAMBRECHT ROAD WASHED AWAY NEAR ROBINSON ROAD IN
GULFPORT.
1030 AM HEAVY RAIN 8 N GULFPORT 30.50N 89.07W
04/28/2016 M7.88 INCH HARRISON MS EMERGENCY MNGR
HARRISON COUNTY 911 TOWER AT HWY 49 AND NORTH SWAN ROAD
RAIN GAGE MEASURED 7.88 INCHES OF RAIN.
&&
CBANNANThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:48 AM CDT | Special Weather Statement | LIX | Pearl River | 27 min |
| Apr 28, 4:22 AM CDT | Special Weather Statement | LIX | Hancock | 23 min |
| Apr 28, 4:40 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison | 50 min |
| Apr 28, 5:26 AM CDT | Severe Thunderstorm Warning | LIX | Harrison | 49 min |
| Apr 28, 5:35 AM CDT | Tornado Warning | LIX | Harrison | 25 min |
| Apr 28, 5:55 AM CDT | Tornado Warning | LIX | Harrison | 35 min |
| Apr 28, 6:19 AM CDT | Flash Flood Warning | LIX | Hancock, Harrison, Jackson | 3 hr |
| Apr 28, 6:31 AM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 29 min |
| Apr 28, 6:35 AM CDT | Severe Thunderstorm Warning | LIX | Harrison | 25 min |
| Apr 28, 8:09 AM CDT | River Flood Warning | LIX | Harrison | 68 hr |
| Apr 28, 8:17 AM CDT | Flash Flood Warning | LIX | Hancock, Harrison, Pearl River | 3 hr |
| Apr 28, 9:08 AM CDT | River Flood Warning | LIX | Harrison | 57 hr |
| Apr 28, 9:21 AM CDT | Flash Flood Warning | LIX | Harrison | 114 min |
| Apr 28, 9:39 AM CDT | Flash Flood Watch | LIX | 6 hr | |
| Apr 28, 9:39 AM CDT | Flash Flood Warning | LIX | Hancock, Pearl River | 2 hr |
| Apr 28, 11:04 AM CDT | River Flood Warning | LIX | Harrison | 28 hr |
| Apr 28, 11:16 AM CDT | Flash Flood Warning | LIX | Harrison | 3 hr |
| Apr 28, 11:17 AM CDT | River Flood Warning | LIX | Pearl River | 57 hr |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.